Existence of Solution of Nonlinear Neutral Stochastic Differential Inclusions with Infinite Delay
作者: Yong LiBing Liu
作者单位: 1Department of Mathematics , Huazhong University of Science and Technology , Hubei , P.R. China
刊名: Stochastic Analysis and Applications, 2007, Vol.25 (2), pp.397-415
来源数据库: Taylor & Francis Journal
DOI: 10.1080/07362990601139610
关键词: Convex multivalued mapInfinite delayMild solutionNeutral stochastic differential inclusions
原始语种摘要: Abstract(#br)This article is concerned with the existence of solution of nonlinear neutral stochastic differential inclusions with infinite delay in a Hilbert Space. Sufficient conditions for the existence are obtained by using a fixed point theorem for condensing maps due to Martelli.
全文获取路径: Taylor & Francis  (合作)
影响因子:0.303 (2012)

  • solution 溶液
  • concerned 有关
  • multivalued 多值的
  • conditions 条件式
  • stochastic 随机的
  • existence 存在
  • condensing 聚光的
  • point 
  • infinite 无穷的
  • theorem 定理